# SDR SWAA2024011632251

- Difficulty date: December 15, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 277+10; BL 0; WL 208.1.<[01] REMOVED AND REPLACED NEW INTERCOSTAL ITEM 141A5410-3 IAW SRM 51-40-02 AND DWG 141A5400;[02] VERIFIED CORRECTIVE ACTION 1
